advertisement
Question
Posted by: ROOWIE | 2005/12/02

nur-isterate

i was on the injection and is has been 8 months since i stopped i haven't got my periods as yet.....pls advice what to do as i want to be pregnant.....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately, it can take up to a year for periods to return after stopping the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Ivvie | 2005/12/02

A doctor told my friend that it can take upto 3 years to fall pregant after the injection......insane isn't it??

Reply to Ivvie
Posted by: Nic | 2005/12/02

8 months sounds normal - they noramlly return between 9 mnths and a year - 2.5 yrs is excessive - could be something wrong - go check it out girl!

Reply to Nic
Posted by: Sasha | 2005/12/02

I also have the same problem,been off it for 2 & half years now,still no luck.But Hopefully is my month now,see my previous posting.

Reply to Sasha

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement